# SDR ASOA201100242

- Difficulty date: February 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 29,654 hours, 25,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF PRESSURE FLOOR SKIN HAS SEVERAL AREAS OF CORROSION FROM FS 409+128 TO FS 559 ON RBL 36 TO RBL 47.  REPAIRED IAW REO 601R-53-41-1353.
